Hello, I'm new to this Forum but not to fighting Lyme Dis. and Babesia.
I have been on Mepron/Azithro. for a couple years for Babesia. I started IV Rocephin 14 months ago and got my PICC Line out last wk. From Sept 2009-Nov. 2009 I was feeling really good. In December 2009 I got Giardi-parasite and very sick, was actually diagnosed in late Jan. 2010 and hospitalized 5 days. I went competely off Lyme and Babesia meds because my stomach was awful with the Giardi. I was off the Mepron one wk. and started sweating thru bed sheets in hosp. and chilling so got back on Mepron/Azithro. quick-it got better. I had to stop my IV Rocephin prior to being hospitalized because when infusing I would get sharp stomach pains. The Giardi got cleared up after a few wks. Last wk. my Lyme Dr. adviced me to get my PICC Line out(I thought this was best too)-my CD57 had been over 110 since Aug or Sept and the Rocephin was affecting my stomach bad. He thinks the Lyme's in remission. So I have not been taking Rocephin for about 3 wks total. about a wk. ago I upped Cymbalta from 30mg to 60mg-a few days later felt fatigue,muscle ache,restless legs,etc. I and Dr. was convinced it was side effects and dropped dosage back down to 30mg. However, now my muscles are twitching some,very stiff neck and upper back,muscle and cardio weakness,can't catch my breath sometimes(syptoms come and go)-it almost feels like Lyme has flared-hopefully just temp. Does anybody have any opinions? Do symptoms sometimes flare up for a little while after finishing a medication? I hope it's not the Lyme but I'm a little concerned obviously.
Thanks for reading.